Quantal Symmetries in the Non-Linear Sigma Model with Maxwell–Chern–Simons Term

Author: Yong-Long Wang   Zi-Ping Li  

Publisher: Springer Publishing Company

ISSN: 0020-7748

Source: International Journal of Theoretical Physics, Vol.43, Iss.5, 2004-05, pp. : 1335-1342

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

The quantal symmetry property in the CP1 non-linear sigma model with Abelian–Maxwell–Chern–Simons (AMCS) term in 2 + 1 dimensions is studied. In the Coulomb gauge, the system is quantized in the Faddeev–Senjanovic (FS) path-integral formalism. The canonical Ward identities for proper vertices under local gauge transformation are derived. Based on the quantal symmetries of a constrained Hamiltonian system, the fractional spin at the quantum level of this system is also presented as those of the system without Maxwell term.